# SDR ASAA2018051424620

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,786 hours, 11,567 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Nr 2 B Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE B LOOP INOPERATIVE.  ACFT GROUNDED.  PERFORMED A NR 2 ENGINE FIRE LOOP DETAILED INSPECTION.  TERMINALS AND CONNECTORS ALL SERVICEABLE.  RAN THE NR 2 ENGINE FOR 15 MINUTES,  COULD NOT DUPLICATE DEFECT. PERFORMED ENGINE AND APU FIRE DETECTION CONTROL MODULE BITE BEFORE, DURING AND AFTER ENGINE RUN IAW FIM 26-10 TASK 801. NO FAULTS. NO HISTORY 30 DAYS, COULD NOT DUPLICATE FAULT.
